# SDR ASAA2015061012064

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 33,173 hours, 10,182 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Fuel Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, NR 2 FILTER BYPASS LIGHT ILLUMINATED.  STAYED ILLUMINATED TO THE GATE.  ACFT GROUNDED.
